# SDR SWIA200515493

- Difficulty date: August 28, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 7,766 hours, 6,781 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5595
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 7,735 hours, 6,753 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE UPON LANDING.  REPLACED PCU SPOILERON RT OUTBOARD.  OPERATIONAL CHECK GOOD IAW MM 27-60-00.
